# SDR ASAA2022100440266

- Difficulty date: October 4, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810157
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL P/N 141A5810-157 HAS PEELING FIBERS. GROUNDED - YES. REPAIRED MAIN CABIN FWD WET AREA FLOOR PANEL 141A5810-157 PEELING FIBERS IAW B737-800 SRM 53-00-50-1A-1 & SRM 53-00-50-2R-0.
